MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TEC3030
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Adhesion(s) (1695); Foreign Body Reaction (1868); Unspecified Infection (1930); Inflammation (1932); Nausea (1970); Pain (1994); Scar Tissue (2060); Hernia (2240); Discomfort (2330); Injury (2348); Impaired Healing (2378); Obstruction/Occlusion (2422); No Code Available (3191); Constipation (3274); Nodule (4551); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The patient underwent hernia repair with mesh.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced recurrence and adhesions.Post-operative patient treatment included removal of mesh and small bowel resection.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an abdominal incisional hernia.It was reported that after implant, the patient experienced recurrence, adhesions, nausea, constipation, lipoma, and tender mass.Post-operative patient treatment included removal of mesh, small bowel resection and lysis of adhesions.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an abdominal incisional hernia.It was reported that after implant, the patient experienced recurrence, adhesions, nausea, constipation, lipoma, infection, pain, inflammation, scarification, mesh encapsulation, lack of adequate ingrowth and tender mass.Post-operative patient treatment included removal of mesh, small bowel resection and lysis of adhesions.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: b5, b7, g1 (manufacturer name, first name, last name, street 1, city, region, postal code, email, phone), h6 (patient codes).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an abdominal incisional hernia.It was reported that after implant, the patient experienced obstruction, non-healing wound, recurrence, adhesions, nausea, constipation, lipoma, infection, pain, inflammation, scarification, mesh encapsulation, lack of adequate ingrowth and tender mass.Post-operative patient treatment included removal of mesh, small bowel resection, excision of left arm lipoma, medication, and lysis of adhesions.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key7112441
Report Number9615742-2017-06041
Device Sequence Number16338778
Product Code FTL
UDI-Device Identifier10884521180031
UDI-Public10884521180031
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Model NumberTEC3030
Device Catalogue NumberTEC3030
Device Lot NumberSJF00591
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer05/15/2019
05/15/2019
12/22/2021
02/22/2023
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date08/26/2019
11/12/2019
01/10/2022
02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale
Patient Weight92 KG